# SDR SWAA2025032697727

- Difficulty date: February 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - CORROSION ON THRESHOLD WEB BS 480+1 RBL 29 (MARKED)<[01] REMOVED AND REPLACED AT FCB SUB-THRESHOLD WEB BETWEEN BS.440 - BS 492.4 RBL29 WL 156 IAW B-737-700 SRM 51-40-02 DWG#143A8330 REV: -
